MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR CODMAN CERTAS TOOL KIT; CERTAS PLUS PROGRAMMING REPLACEMENT PARTS

INTEGRA LIFESCIENCES SWITZERLAND SAR CODMAN CERTAS TOOL KIT; CERTAS PLUS PROGRAMMING REPLACEMENT PARTS
Model Number 82-8851
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported it was not possible to adjust the settings of a valve with the certas tool kit.A replacement product was used to adjust the valve.
 
Additional Manufacturer Narrative
The certas tool kit was returned for evaluation: dhr - there is no indication that the production process may have contributed to this complaint.All test results passed procedural specifications.Failure analysis - upon visual inspection, the supplier noted that the unit was not packaged properly.The indicator was frozen and non-functional.Upon disassembly of the indicator, it was found the that pivot pin was severely damaged on both sides.The dial was completely separated from the yoke assembly which rendered the unit inoperable.Based on the analysis conducted, the complaint could be confirmed.Root cause - the complaint was confirmed in the complaint investigation; the returned unit was damaged and non-function due to a severe drop/impact.Currently the complaint issue does not represent an adverse trend, however the issue will continue to be monitored and trended through the complaint evaluation process.The risk remains acceptable per the risk analysis.
 
Event or Problem Description
N/a.

Brand Name
CODMAN CERTAS TOOL KIT
Common Device Name
CERTAS PLUS PROGRAMMING REPLACEMENT PARTS
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key13943452
Report Number3013886523-2022-00116
Device Sequence Number19952294
Product Code JXG
UDI-Device Identifier10886704074793
UDI-Public10886704074793
Combination Product (Y/N)N
PMA/510(K) Number
K143111
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number82-8851
Device Catalogue Number828851
Device Lot NumberAM1705A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/10/2022
Supplement Date Received by Manufacturer08/10/2022
Initial Report FDA Received Date03/29/2022
Supplement Report FDA Received Date08/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown